Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena

Posted by on Apr. 25, 2012 at 3:01 PM
  • 8 Replies

I had my mirena removed and replaced about 5 days ago.  I'm having a bad day.  Nothing is going very well, I've had those kinds of days before, but this time I can't stop crying.  I mean crying like a baby ALL day.  I've never felt so low before.  Could it be the mirena?  I don't remember this happening the first time and shouldn't my body be accustomed to it since I've already had one? 

by on Apr. 25, 2012 at 3:01 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
LuLuRex
by Silver Member on Apr. 25, 2012 at 4:12 PM

I'm not sure but here's a bump for others to see.

bethmoore71
by on Apr. 25, 2012 at 4:19 PM

 My sister (nurse practitioner midwife who is in a women's practice) uses Mirena, and recently recommended it to me when I brought it up. I think that it would cost me the $1000 out-of-pocket annual deductible to get it. I'll stick with my free b.c. pills, thank you very much. Well, until I get into a serious relationship, then I'll think about it again.

Sorry, don't have any personal experience with it.

momsbabies
by on Apr. 28, 2012 at 4:58 PM

BUMP!

ShesALady
by on Apr. 28, 2012 at 4:59 PM
Mirena made me very hormonal. It was awful for me. Best decision I made was taking it out.
Posted on CafeMom Mobile
creolemom81
by on Apr. 28, 2012 at 5:15 PM
Here a bump I had it for 3 weeks and that bad boy fell out in my undies. Thinking of getting it again but not set yet
Posted on CafeMom Mobile
momsbabies
by on Apr. 28, 2012 at 9:10 PM

guess not a lot of people have opinions on this topic.  Guess I'll just google side effects and see what I get.  I just don't remember feeling this way the first time I had it.  My life is a lot more stressful this time around but still I have been a basket case lately.

roxy27
by on Apr. 28, 2012 at 9:12 PM
Not sure so here's a bump
Posted on CafeMom Mobile
Snapdragon88
by on Apr. 28, 2012 at 9:15 PM

I don't remember how I felt emotionally on Mirena... but i HATED the damn thing. I was glad to get it out. After about 3 years of using it I started getting infections, like my body was trying to reject it. Ugh... felt so much better without it. 

Good luck with yours though :) 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)